Rigidity of the harmonic map heat flow from the sphere to compact Kähler manifolds

Qingyue Liu School of Mathematical Sciences, Peking University Yunyan Yang Department of Mathematics, Renmin University of China

TBD mathscidoc:1701.333164

Arkiv for Matematik, 48, (1), 121-130, 2008.2
A Łojasiewicz-type estimate is a powerful tool in studying the rigidity properties of the harmonic map heat flow. Topping proved such an estimate using the Riesz potential method, and established various uniformity properties of the harmonic map heat flow from $\mathbb{S}^{2}$ to $\mathbb{S}^{2}$ ($J. Differential Geom.$$45$(1997), 593–610). In this note, using an inequality due to Sobolev, we will derive the same estimate for maps from $\mathbb{S}^{2}$ to a compact Kähler manifold$N$with nonnegative holomorphic bisectional curvature, and use it to establish the uniformity properties of the harmonic map heat flow from $\mathbb{S}^{2}$ to$N$, which generalizes Topping’s result.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:26 uploaded by arkivadmin ] [ 198 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{qingyue2008rigidity,
  title={Rigidity of the harmonic map heat flow from the sphere to compact Kähler manifolds},
  author={Qingyue Liu, and Yunyan Yang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203626673952973},
  booktitle={Arkiv for Matematik},
  volume={48},
  number={1},
  pages={121-130},
  year={2008},
}
Qingyue Liu, and Yunyan Yang. Rigidity of the harmonic map heat flow from the sphere to compact Kähler manifolds. 2008. Vol. 48. In Arkiv for Matematik. pp.121-130. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203626673952973.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved